MAUDE Adverse Event Report: MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6944-65
Medical Device Problem Codes Over-Sensing (1438); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Chest Pain (1776); Shock from Patient Lead(s) (3162)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a lead integrity alert (lia) triggered and the patient was admitted to the emergency room with chest pain due to inappropriate shocks by the right ventricular (rv) lead.The right ventricular (rv) lead had dislodged and was found to have oversensing with high rate non-sustained (hr-ns) and sensing integrity counter (sic) episodes.The lead was attempted to be repositioned but would not stay in place.The lead was removed and a new lead was implanted.It was further reported that the right atrial (ra) lead had dislodged.The lead was repositioned and remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.Analysis was performed and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6627713
Report Number2649622-2017-06960
Device Sequence Number395571
Product Code LWS
UDI-Device Identifier00643169451469
UDI-Public00643169451469
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/20/2018
Device Model Number6944-65
Device Catalogue Number6944-65
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2017
Initial Date Received by Manufacturer 04/28/2017
Supplement Date Received by Manufacturer04/28/2017
07/20/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/04/2017
10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age64 YR